# SDR SWAA2021081686002

- Difficulty date: April 14, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 21,586 hours, 9,431 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING MAIN FLAP; STRUCTURE UNDER ACCESS 553DT; INSPAR RIB; OUTBOARD OF BELLCRANK HAS AN ELONGATED PANEL ATTACH HOLE ON LOWER ROW OF FASTENERS. (MISDRILLED) / L/H MAIN FLAP I/B WAS REPLACED ON N/R Y198371.
